It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Restless Leg Syndrome Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-29-2013, 10:35 AM   #1
Senior Veteran
(male)
 
Join Date: Nov 2010
Location: West Coast
Posts: 606
Isotope HB UserIsotope HB UserIsotope HB UserIsotope HB UserIsotope HB UserIsotope HB UserIsotope HB UserIsotope HB UserIsotope HB UserIsotope HB User
Dopamine Flip out

Hello Friends,

I've sort of gone off the rails mentally of late; and the only change I can attribute this to is the addition of Mirapex for RLS. I seemed fine at the starter dose of 0.125mg a day. I doubled it to 0.250mg a few days ago in an effort to fully tamp out the RLS but I also noticed that I was starting to flip out with anxiety attacks and panic. Yesterday I was pacing in circles and finally took some Seroquel and Klonopin that I have on hand.... Today the cycle is begining all over again. I stopped the Mirapex completely just today to see if this mental break resolves in the coming days. I was really hoping that the Mirapex was going to give me some added vitality as well as beat the RLS. Is there a push/pull issue of taking sedative type meds (Seroquel, Nortriptyline, Atarax, Klonopin) and the interaction they are having with this Dopamine Agonist Mirapex? Has anyone else had issues with Anxiety or Panic in relation to a Dopamine Agonist. I think Wellbutrin is in this category also. Anyway, I don't want to tell my PCP since I really pushed hard to try this drug, why exactly I don't know. I assumed that my Dopamine needed to be kicked up in order to solve all of my life problems, LOL.

Any thoughts appreciated.

Iso~

 
Reply With Quote
Old 04-07-2013, 05:55 AM   #2
Senior Veteran
(female)
 
Join Date: Mar 2013
Location: Canada
Posts: 551
Canuck65 HB UserCanuck65 HB UserCanuck65 HB UserCanuck65 HB UserCanuck65 HB UserCanuck65 HB UserCanuck65 HB UserCanuck65 HB UserCanuck65 HB User
Re: Dopamine Flip out

I don't know - but can you call your pharmacist and ask if the panic anxiety attacks could be a side effect? I wouldn't stop the Mirapex completely - you could have withdrawal effects. I would at the very least call your pharamacist for advice (I don't where you are, I'm in Canada and find my pharmacist is very knowledgable and helpful). Then go back to the dose where you felt ok and then make an appointment with your doctor. You shouldn't feel bad about asking to try this drug - you don't know until you try it if is right for you.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ambien
Clonazepam
Folic
Klonopin
Mirapex
  Neurontin
Potassium Quinine
Requip
Tylenol




TOP THANKED CONTRIBUTORS



nomoresuffering (13), FarmGirl31 (3), MissHelen (3), cerajoan (3), louise1968 (3), Ben1978 (3), Rubyslipper1955 (2), kanut (2), Aliguy119 (2), Blacktea (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!